Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Commutative subgroups and torsion in compact Lie groups


Author: Armand Borel
Journal: Bull. Amer. Math. Soc. 66 (1960), 285-288
DOI: https://doi.org/10.1090/S0002-9904-1960-10474-0
MathSciNet review: 0117299
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Araki, A theorem of differential Hopf algebras and the cohomology mod 3 of the compact exceptional groups E7, E8, (to appear).
  • 2. A. Borel, Sur la cohomologie des espaces fibrés principaux et des espaces homogènes de groupes de Lie compacts, Ann. of Math. vol. 57 (1953) pp. 115-207. MR 51508
  • 3. A. Borel, La cohomologie modulo 2 de certains espaces homogènes, Comment. Math. Helv. vol. 27 (1953) pp. 165-197. MR 57541
  • 4. A. Borel, Sur l'homologie et la cohomologie des groupes de Lie compacts connexes, Amer. J. Math. vol. 76 (1954) pp. 273-342. MR 64056
  • 5. A. Borel, Kählerian coset spaces of semi-simple Lie groups, Proc. Nat. Acad. Sci. U.S.A. vol. 40 (1954) pp. 1147-1151. MR 77878
  • 6. A. Borel, Topology of Lie groups and characteristic classes, Bull. Amer. Math. Soc. vol. 61 (1955) pp. 397-432. MR 72426
  • 7. A. Borel, Sur la torsion des groupes de Lie, J. Math. Pures Appl. vol. 35 (1956) pp. 127-139. MR 77871
  • 8. A. Borel, Seminar on transformation groups, Annals of Mathematics Studies, no. 46, Princeton, 1960. MR 116341
  • 9. A. Borel and J. de Siebenthal, Les sous-groupes fermés connexes de rang maximum des groupes de Lie clos, Comment. Math. Helv. vol. 23 (1949-50) pp. 200-223. MR 32659
  • 10. R. Bott, An application of the Morse theory to the topology of Lie groups, Bull. Soc. Math. France vol. 84 (1956) pp. 251-281. MR 87035
  • 11. R. Bott and H. Samelson, Applications of the Morse theory to symmetric spaces, Amer. J. Math. vol. 80 (1958) pp. 964-1029. MR 105694
  • 12. H. Cartan, Séminaire E.N.S., 1954-1955 (mimeographed).
  • 13. J. de Siebenthal, Sur les groupes de Lie compacts non connexes, Comment. Math. Helv. vol. 31 (1956) pp. 41-89. MR 94408


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1960-10474-0

American Mathematical Society